# SDR ASOA201002013

- Difficulty date: December 15, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR CUTOUT, RBL 36 FRAME HAS MINOR CORROSION AROUND FLOORBOARD MOUNTING SCREW HOLES FROM FS 310.0 TO 349.0.  UPON INVESTIGATION FOUND LOWER SERVICE DOOR CUTOUT ANGLE AT RBL 36 TO BE OUT OF LIMITS IAW SRM 51-21-06.  REMOVED LOWER SERVICE DOOR CUTOUT RBL 36 ANGLE FS 310.0 TO 349.0 IAW SRM 51-42-11, 51-42-36, 51-42-21 AND 51-42-06.   LOWER SERVICE DOOR ANGLE AT 36 RBL, FS 310 TO FS 349.0 REQS INSTALL.  LOWER SERVICE DOOR ANGLE REPLACED 601R38303-253 IAW SRM 51-42-21.  REF MX WORK CARD 248, JOB 8750321 FOR FWD CLIP INSTALLATION. RBL 26, STA 310.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.  (CLOSED)
